MAUDE Adverse Event Report: T.G. Eakin Ltd Eakin; Bag, Drainage, With Adhesive, Ostomy

T.G. Eakin Ltd Eakin; Bag, Drainage, With Adhesive, Ostomy
Model Number 839005
Medical Device Problem Codes Loss of or Failure to Bond (1068); Positioning Failure (1158); Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported that company's cohesive seals were less pliable, firmer and less adhesive and more difficult for her to mold into place.She stated that the adhesive on them felt spotty.Furthermore, she mentioned that four out of two market units had the same lot number, that she used two seals at a time and tried two from each box and both felt the same.She referred that she had been using this product for over ten years and had never had a problem.She denied any changes to other accessory products or her pouching system.The user reported that she wore another brand pouch and stated that her normal wear time was four to five days, but with this shipment of our company's seals, her wear time had decreased to every two days.She stated that she did not want to use any more seals from these boxes.No photo was available at that time.
 
Additional Manufacturer Narrative
Mdr 1049092-2026-00206 - device 1 of 4.A default value was selected as the weight, as it was a requirement for submission.The actual weight is unknown.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Third party manufacturing site: 9681410.

Brand Name
Eakin
Common Device Name
Bag, Drainage, With Adhesive, Ostomy
Manufacturer (Section D)
T.G. Eakin Ltd
15 ballystockart rd
comber, country down BT23- 5QY
UK  BT23-5QY
MDR Report Key50252161
Report Number50252161
Device Sequence Number13275895
Product Code FON
UDI-Device Identifier00768455118250
UDI-Public00768455118250
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Type of Report Initial
Report Date (Section B) 07/22/2026
Report Date (Section F) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number839005
Device Lot Number109357D438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/22/2026
Date Report to Manufacturer07/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale